# SDR UALA2010101803856

- Difficulty date: October 17, 2010
- Submitted: October 25, 2010
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 39,278 hours, 10,386 cycles
- Engine: Pwa PW4052
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYD HOSE LINE LEAKING ABOVE RH MAIN LANDING GEAR. REPLACED HYDRAULIC LINE. PRESSURIZED HYDRAULICS AND NO LEAKS FOUND.
